I have been prescribed tramacet for fibromyalgia. It has been amazing I am now able to do so much more, I was becoming totally dependant on others because I was in so much pain, but now I can be a proper mum again for most of the time anyway.
I experienced blurred vision once when I first started taking it. However, it could be my age but I have noticed a rapid decrease in my sight and feel that I now need reading glasses as I cannot see close up things so readily. I have a lot of headaches too but again cannot clarify this as a definite side effect of the drug
Vomiting after taking Tramacet
After experiencing severe vomiting from taking Tramacet at home I swore off of it forever. I recently had serious abdominal surgery and afterwards had a nurse insist I take Tramacet despite my efforts to convince her it would make me vomit. I was still "out of it" from the surgery and didn't have my wits about me. It was on my file prior to surgery to not give me Tramacet. I had made certain of that. The nurse gave it to me anyway. Sure enough, within an hour I was vomiting violently. Too bad that nurse was off duty. Why do some nurses think they know better than you do? Another nurse gave me an injection of Zofran which killed the nausea and allowed me to sleep peacefully all night. Nurses need to listen to patients and read their files before they go ahead acting like they know it all. Vomiting was so painful with an open incision held together with staples.